Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V. M. Zolotarev
Title: One-dimensional stable distributions
Additional book information: Translations of Mathematical Monographs, vol. 65, American Mathematical Society, Providence, 1986, ix + 284 pp., $92.00. ISBN 0-8218-4519-5.

Review Information:

Reviewer: R. G. Laha
Journal: Bull. Amer. Math. Soc. 20 (1989), 270-277
American Mathematical Society